Duromine and Health Issues

  • You can contact Live Chat for live support. We guarantee to answer you 💌
  • We opened a new 🦘Off-topic category on our forum! Create threads on any topic and enjoy unlimited interaction!
  • Hi Guest! We need your assistance. ❤️ Please support our community with a review on TrustPilot🌟
  • Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉
  • You can enter the short address 🪄 ngu.team in the address bar of your browser, and http://nevergiveupteam.com/ will open
Dre

Dre

Well-Known Member
Staff member
Premium Member
The Slayers Team
May 10, 2015
156
177
63
46
melbourne
Kate said:
Hi Emma dear!
Nice to meet you here on our forum. Personally, I have never had red face on Duromine as you describe, but heard of it. It should go away, well if not, ask your GP maybe? Just in case. I am glad you feel better now and nothing stands in the way to your goal. Wishing you the best experience and waiting for your first weight loss records!:)
Hello Kate lovely
it's so nice to see you back on our beloved forum :)
you were here when i first joined and were an unbelievable inspiration to all of us back then!
welcome back x

emma27 my darling i get the red face thing too sometimes, it comes and goes in my experience :p
i know it can look a bit scary, like you have been sunburned, make sure you are drinking plenty of water!
oh and Coffee has an effect also, when i'm on duro and have a few cups of coffee i get a bit of red face,
if you are worried you should ask your doctor like Kate has suggested,
i have never had any health issues though if that helps you stress less.. ;)

if you have any more questions i am never far away x
'April' is an absolute Superstar and 'Stacy B' is amazing too, so along with Kate we have loads of advice available..

Hugs
Dre
 
emma27

emma27

New Member
Standard Member
Nov 2, 2021
4
4
3
Dre said:
Hello Kate lovely
it's so nice to see you back on our beloved forum :)
you were here when i first joined and were an unbelievable inspiration to all of us back then!
welcome back x

emma27 my darling i get the red face thing too sometimes, it comes and goes in my experience :p
i know it can look a bit scary, like you have been sunburned, make sure you are drinking plenty of water!
oh and Coffee has an effect also, when i'm on duro and have a few cups of coffee i get a bit of red face,
if you are worried you should ask your doctor like Kate has suggested,
i have never had any health issues though if that helps you stress less.. ;)

if you have any more questions i am never far away x
'April' is an absolute Superstar and 'Stacy B' is amazing too, so along with Kate we have loads of advice available..

Hugs
Dre
thank you both so much!! it’s getting a bit hotter here too so might just be that mixed with taking a new medication (duromine).

hasn’t been as bad at the moment as the first few days so not too stressed anymore
 
  • Like
Reactions: Dre

Similar threads

M
Replies
13
Views
1K
April
April
C
Replies
1
Views
735
StacyB
StacyB